# SDR WRXR20241211001

- Difficulty date: December 11, 2024
- Submitted: December 11, 2024
- Operation: General aviation
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010045
- Condition: Gouged
- Location: Zone 600
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WS264 LOWER WING SKIN HAS CHAFFING COMMON TO 697AB FAIRING SEAL. REMOVED DAMAGE BLEND PER ENGINEERING NOTE 3 IAW CRJ 700 SRM 51-12-00-001-A01. ULTRASONIC INSPECTED BLENDED AREAS FOR REMAINING MATERIAL THICKNESS IN ACCORDANCE WITH MHIRJ NON-DESTRUCTIVE TESTING MANUAL, PART 1, CH. 51-20-004. ROTO-PEENED REWORKED AREA IAW CRJ700 SRM 51-24-11 AND REO 670-57-21-1016. REMOVED AND REPLACED DAMAGED FASTENERS IN BLENDED AREA. ALL WORK COMPLIED WITH IAW REO 670-57-21-1016, REV --.
